# SDR DALA2024022102366

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 91,693 hours, 42,215 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UPON TURNING ON THE APU BLEED, THE OUTPUT TEMPERATURES WERE APROX 130 DEGREES AND A VERY STRONG BURNING SMELL WAS NOTED IN THE FLIGHT DECK THAT DID NOT DISAPATE UNTIL THE APU BLEED WAS SELECTED OFF AND COCKPIT WINDOWS WERE OPENED. C/A: COMPLETED WORK CARD 0550-2002, NO EVIDENCE OF OIL UNDER BLACK LIGHT OR INSIDE BLEED DUCT APU SUSPECTED AS MOST LIKELY SOURCE AND WILL BE PLACED ON MEL ON LOGPAGE 503261. PERFORMED PACK BURNOUT PER AMDS CARD 2100-2003. REPLACED CABIN FILTERS. ALL STEPS OF NO-GO ODI PREVENTION ATA 2172 ACCOMPLISHED MCC ADVISED, OK FOR SERVICE.
